# SDR ASAA2018012423287

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 13,994 hours, 4,645 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Gauge
- Condition: Fluctuates
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE DIFFERENTIAL GUAGE FLUCTUATES IN FLIGHT AT FL 350.  N1 LEFT 87.1,  RIGHT 87.0.  WOULD VARY BETWEEN -100 TO + 200 - 400 FPM.  ACFT GROUNDED. C/W B737-900 FIM 21-31 TASK 801 CABIN PRESSURE CONTROLLER BIT PROCEDURE, BOTH SYSTEMS 1 & 2 TESTED GOOD.  NO CURRENT FAULTS NOTE , GROUND VERIFICATION GOOD.
